Top answers from doctors based on your search:
Disclaimer

hydrocortisone face

A 30-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
7 days max: Never use steroids on face, neck or mucus membranes, for more than 7 days without medical supervision, to prevent side effects like steroid-induced ac ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old member asked:
Dr. Paul Carter
A Verified Doctor answered
A US doctor answered Learn more
Yes.: You may use otc Hydrocortisone on the face for a short period of time such as 1 - 2 weeks. Avoid the eyes.
1
1 thank
A 36-year-old member asked:
Dr. Tanya Russo
25 years experience Pediatrics
Steroids on the face: Topical steroid use on the face can be associated with scarring and discoloration. Hydrocortisone is a low potency steroid which is safe to use spari ... Read More
A female asked:
Dr. Michael Finkelstein
37 years experience Internal Medicine
Hydrocortisone: will thin skin i would stop immediately and see a dermatologist for an assessment
A 47-year-old member asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Yes.: One should be careful to avoid the eyes.
A 30-year-old member asked:
Dr. Robert Peppercorn
43 years experience Dermatology
Face and cortisone: Yes, but it is important to not use it as a long term treatment. Very common to use it on face for 1-2 weeks if needed for a dermatitis.
4
4 thanks
A 30-year-old female asked:
Dr. Danielle Jones
8 years experience Obstetrics and Gynecology
Sometimes: It is best to avoid using Hydrocortisone creams on the face unless specifically directed by a dermatologist. Steroids, like hydrocortisone, cause sens ... Read More
4
4 thanks
A 31-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
You can but: it may be more logical to apply a skin moisturizer after washing your face on a regular basis to prevent the itching.
A male asked:
Dr. Natalie Hodge
26 years experience Pediatrics
Sure : There is no problem with this.
1
1 thank
A 30-year-old member asked:
Dr. Norman Levine
51 years experience Dermatology
Vitiligo: If you whitish patches are a sign of vitiligo, Hydrocortisone will not work. There are other causes of white spots on the face. Consult a dermatolog ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month